MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI CANN MATRIX POLYAXIAL SCREW 50MM THREAD LENGTH; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI CANN MATRIX POLYAXIAL SCREW 50MM THREAD LENGTH; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 04.606.650
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes: mnh, mni, kwq, kwp.Device malfunctioned intra-operatively and was not implanted / explanted.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event in (b)(6) as follows: it was reported that during a posterior spinal fusion procedure using the minimally invasive spine (mis) fashion on (b)(6) 2018, while attempting to place the locking cap on a screw on one side of the construct, surgeon applied too much force on the screw, causing the screw head to dissociate from the screw shaft.Surgeon opted to remove the screw entirely and replace with another screw.Patient was not affected and no delay was experienced.Concomitant device reported: screwdriver (part number unknown, lot number unknown, quantity 1) this report is for one (1) 6.0mm cannulated matrix polyaxial screw 50mm thread length.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
The initial complaint was reviewed and found to be a duplicate.
 
Additional Manufacturer Narrative
The initial complaint was reviewed and found to be a duplicate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
6.0MM TI CANN MATRIX POLYAXIAL SCREW 50MM THREAD LENGTH
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7385392
Report Number2939274-2018-51359
Device Sequence Number1221005
Product Code NKB
UDI-Device Identifier10705034735559
UDI-Public(01)10705034735559(10)H457057
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.606.650
Device Catalogue Number04.606.650
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer04/26/2018
Initial Report FDA Received Date03/30/2018
Supplement Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1